Advanced Search
Article Contents
Article Contents

Classification to the positive radial solutions with weighted biharmonic equation

  • * Corresponding author: Liping Wang

    * Corresponding author: Liping Wang

The first author is supported by NSFC 11701181 and the second author is supported by NSFC 11671144

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we consider the weighted problem

    $ \Delta (|x|^{-\alpha} \Delta u) = |x|^{\beta} u^p, \qquad u(x)>0, \qquad u(x) = u(|x|)\qquad \text{in}\; \; \mathbb{R}^n\backslash{\{0}\}, $

    where $ n\ge 5, -n<\alpha<n-4 $ and $ (p, \alpha,\beta, n), p>1 $ belongs to the critical hyperbola

    $ \frac{n+\alpha}{2}+\frac{n+\beta}{p+1} = n-2. $

    We give two type-homoclinic functions $ v(t): = |x|^{\frac{n-4-\alpha}{2}}u(|x|), t = -\ln |x| $. On the other hand, for radial solution $ u $ with non-removable singularity at origin, $ v(t) $ is periodic and classification for all periodic functions are obtained with $ -2<\alpha<n-4 $; while for $ -n<\alpha \le -2, $ there always exists a solution $ u(|x|) $ with non-removable singularity and the corresponding function $ v(t) $ is not periodic. It is also closely related to the Caffarelli-Kohn-Nirenberg inequality, and we get some results such as the best embedding constants and the existence in radial case. In particular, for $ \alpha = \beta = 0 $, it is related to the $ Q $-curvature problem in conformal geometry.

    Mathematics Subject Classification: Primary: 35B45, 35J30; Secondary: 35B40.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] M. Bhakta and R. Musina, Entire solutions for a class of variational problems involving the biharmonic operator and Rellich potentials, Nonlinear Analysis, 75 (2012), 3836-3848.  doi: 10.1016/j.na.2012.02.005.
    [2] M. F. Bidaut-Veron and H. Giacomini, A new dynamical approach of Emden-Fowler equations and systems, Adv. Differential Equations, 15 (2010), 1033-1082. 
    [3] L. A. CaffarelliB. Gidas and J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math., 42 (1989), 271-297.  doi: 10.1002/cpa.3160420304.
    [4] L. CaffarelliR. Kohn and L. Nirenberg, First order interpolation inequalities with weights, Compositio Math., 53 (1984), 259-275. 
    [5] P. Caldiroli and R. Musina, On Caffarelli-Kohn-Nirenberg type inequalities for the weighted biharmonic operator in cones, Milan J. Math., 79 (2011), 657-687.  doi: 10.1007/s00032-011-0167-2.
    [6] A. Carioli and R. Musina, The homogeneous Hénon-Lane-Emden system, NoDEA Nonlinear Differential Equations Appl., 22 (2015), 1445-1459.  doi: 10.1007/s00030-015-0330-5.
    [7] W. X. Chen and C. M. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J., 63 (1991), 615-622.  doi: 10.1215/S0012-7094-91-06325-8.
    [8] M. Fazly, Liouville theorems for the polyharmonic Hénon-Lane-Emden system, Methods Appl. Anal., 21 (2014), 265-281.  doi: 10.4310/MAA.2014.v21.n2.a5.
    [9] M. Fazly and N. Ghoussoub, On the Hénon-Lane-Emden conjecture, Discrete Contin. Dyn. Syst., 34 (2014), 2513-2533.  doi: 10.3934/dcds.2014.34.2513.
    [10] M. FazlyJ.-C. Wei and X. W. Xu, A pointwise inequality for the fourth-order Lane-Emden equation, Anal. PDE, 8 (2015), 1541-1563.  doi: 10.2140/apde.2015.8.1541.
    [11] R. L. Frank and T. König, Classification of positive solutions to a nonlinear biharmonic equation with critical exponent, Anal. PDE, 12 (2019), 1101-1113.  doi: 10.2140/apde.2019.12.1101.
    [12] R. L. Frank and T. König, Singular solutions to a semilinear biharmonic equation with a general critical nonlinearity, Rend. Lincei Mat. Appl., 30 (2019), 817-846.  doi: 10.4171/RLM/871.
    [13] Z. M. Guo, X. Huang, L. P. Wang and J. C. Wei, On Delaunay solutions of a biharmonic elliptic equation with critical exponent, Accepted by Journal d'Analysise Mathematique, Available from: http://www.math.ubc.ca/ jcwei/GHWW-2017-08-15.pdf.
    [14] C.-H. HsiaC.-S. Lin and Z.-Q. Wang, Asymptotic symmetry and local behaviors of solutions to a class of anisotropic elliptic equations, Indiana Univ. Math. J., 60 (2011), 1623-1654.  doi: 10.1512/iumj.2011.60.4376.
    [15] K. Li and Z. T. Zhang, Proof of the Hénon-Lane-Emden conjecture in $R^3$, J. Differential Equations, 266 (2019), 202-226.  doi: 10.1016/j.jde.2018.07.036.
    [16] C.-S. Lin, A classification of solutions of a conformally invariant fourth order equation in $\mathbb{R}^n$, Comment. Math. Helv., 73 (1998), 206-231.  doi: 10.1007/s000140050052.
    [17] P.-L. Lions, The concentration compactness principle in the calculus of variations. The limit case. I, Rev. Mat. Iberoam., 1 (1985), 145-201. 
    [18] E. Mitidieri, A Rellich type identity and applications, Comm. Partial Differential Equations, 18 (1993), 125-151.  doi: 10.1080/03605309308820923.
    [19] E. Mitidieri, Nonexistence of positive solutions of semilinear elliptic systems in $\mathbb{R}^n$, Differential Integral Equations, 9 (1996), 465-479. 
    [20] É. Mitidieri and S. I. Pokhozhaev, A priori estimates and the absence of solutions of nonlinear partial differential equations and inequalities, Tr. Mat. Inst. Steklova, 234 (2001), 1-384. 
    [21] J. Serrin and H. H. Zou, Non-existence of positive solutions of Lane-Emden systems, Differential Integral Equations, 9 (1996), 635-653. 
    [22] M. Struwe, Variational Methods: Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Fourth edition, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, 34. Springer-Verlag, Berlin, 2008.
    [23] J. C. Wei and X. W. Xu, Classification of solutions of higher order conformally invariant equations, Math. Ann., 313 (1999), 207-228.  doi: 10.1007/s002080050258.
  • 加载中

Article Metrics

HTML views(285) PDF downloads(418) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint